# SDR HALA2012011000013

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 37,760 hours, 7,070 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ALTIMETERS DIFFERENCE BETWEEN CAPT AND CO-PILOT IN RVSM 130' DIFFERENCE.  IAW DISPATCH-ACFT FLT PLAN HAS FLT LEVELS FROM 37,000 FT TO 38,000 FT AT CRUISE.  REF FIM CHART CHAPTER 34 FAULT CODE DIAGRAM ALTIMETER TOLERANCES FIG 6, SHEET 1.  ALTIMETER DIFFERENCES WITHIN LIMITS.  OK FOR SERVICE.
